# SDR REXA2016022900344

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Channel
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT MLG SUPPORT CHANNEL ASSEMBLY FOR WHEEL BIN DIAPHRAGM, BOLT HOLE IS ELONGATED.  REMOVED RED TAPE AS REQUIRED.  REMOVED & INSTALLED LT & RT NEW SERVICEABLE SUPPORT CHANNEL ASSEMBLIES, PN CC670-85500-3 & CC670-85500-4 IAW SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01.
